Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A theorem on reflexive large rank operator spaces
HTML articles powered by AMS MathViewer

by Lifeng Ding PDF
Proc. Amer. Math. Soc. 134 (2006), 2881-2884 Request permission

Abstract:

If every nonzero operator in an $n$-dimensional operator space $\mathbb {S}$ has rank $\geqslant 2n$, then $\mathbb {S}$ is reflexive.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47L05, 15A04
  • Retrieve articles in all journals with MSC (2000): 47L05, 15A04
Additional Information
  • Lifeng Ding
  • Affiliation: Department of Mathematics and Statistics, Georgia State University, Atlanta, Georgia 30303-3083
  • Email: matlfd@panther.gsu.edu
  • Received by editor(s): May 2, 2001
  • Received by editor(s) in revised form: November 8, 2004
  • Published electronically: May 9, 2006
  • Communicated by: David R. Larson
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 2881-2884
  • MSC (2000): Primary 47L05; Secondary 15A04
  • DOI: https://doi.org/10.1090/S0002-9939-06-08046-4
  • MathSciNet review: 2231611